# SDR AALA201710169046

- Difficulty date: October 14, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- Aircraft time: 75,701 hours, 12,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720101
- Condition: Inoperative
- Location: Seat 3a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3A MOUNTED EMERGENCY LIGHT FOUND INOPERATIVE.  REMOVED AND REPLACED THE LIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.
